# SDR AALA201906039034

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,831 hours, 26,049 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: ELONGATED FASTENER HOLE AND APPROX. 1" X .5" X .050" CORRODED AREA ON STRINGER 41L, FR 28. CUTOUT DAMAGED SECTION OF STRINGER. FABRICATED AND INSTALLED REPAIR PARTS FROM FR 27 + 11" TO FR 28 + 7.25" IAW SRM 53-21-13-300-004, PAR 2A, FIG 001.
